Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Drton, Mathias; Richardson, Thomas S. 
Titel:
Binary models for marginal independence 
Abstract:
Log‐linear models are a classical tool for the analysis of contingency tables. In particular, the subclass of graphical log‐linear models provides a general framework for modelling conditional independences. However, with the exception of special structures, marginal independence hypotheses cannot be accommodated by these traditional models. Focusing on binary variables, we present a model class that provides a framework for modelling marginal independences in contingency tables. The approach th...    »
 
Stichworte:
Bidirected graph, Covariance graph, Graphical Markov model, Iterative conditional fitting, Maximum likelihood estimation, Möbius inversion 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Journal of the Royal Statistical Society: Series B (Statistical Methodology) 
Jahr:
2008 
Band / Volume:
70 
Jahr / Monat:
2008-04 
Quartal:
2. Quartal 
Monat:
Apr 
Heft / Issue:
Seitenangaben Beitrag:
287-309 
Sprache:
en 
Verlag / Institution:
Wiley 
E-ISSN:
1369-74121467-9868 
Publikationsdatum:
06.02.2008 
Format:
Text